How Long Should Swelling Last After Juviderm Injections to Tear Trough Area?
- Asked by Mrs G in Preston in England
- 2 years ago
Juvederm and lower eyelid swelling
This is typical of Juvederm in the lower eyelids, and that is why I abandoned using it in that area years ago. Talk with your doctor about dissolving it with hyaluronidase and use the restylane instead. You will be much happier. The added swelling effect is much better utilized for lip augmentation!
Yoash R. Enzer, MD
Web reference: http://www.doctorenzer.com
Swelling under eyes for Juvederm
This can be a common complaint following fillers under the eyes and is more prone with certain products over others. As some other plastic surgeons have noted this is a known complication of Juvederm in the lower eyelid area. The swelling can be from the product drawing in water or from blockage of lymphatic drainage or from product placed too superficially by your injector. Check back with them . It is usually very easy to tell what is happening then it can be addressed correctly and usually quite easily as well.
Swelling and Juvederm for the Tear Trough
If all goes well it is normal for Juvederm to swell in tear trough area for up to two weeks. Some people have eyelids that swell a lot even without filler (like people with allergies). If you are one of those people Juvederm can swell for a longer period of time.
If you are still swelling after a month then it is probably a good idea for the Juvederm to be dissolved with hylauronidase. Juvederm in the lower lids can last over a year, and so can the swelling.
Juvederm is an excellent product. However, in my opinion, Restylane is much less likely to swelling in the lower eyelids and tear trough area.
Hope this is helpful.
Swelling after Juvederm in lower eyelids
Some swelling is normal in the lower eyelids after HA fillers, Juvederm or Restylane. Sometimes, this can last for several months. If the swelling is cosmetically unacceptable, options include supplementing with more fill, reversing with Hyaluronidase, or laser treatment over the skin. I would wait a week or two before considering options.
A few days to a few weeks
Swelling should go down after a few days to a few weeks. There are supplements you can take to help increase the healing time, discuss with your doctor.
Web reference: http://www.facialplastics.info
How long should swelling last after fillers to tear troughs?
The lower eyelid skin is very thin, delicate and has numerous blood vessels (veins) running through it. Bruising and swelling that can last for 2 - 3 weeks is not unlikely.
Web reference: http://www.drfpalmer.com
Swelling after Juvederm injections
Swelling from Juvederm injections in the tear troughs should normally go down after a couple days. If the swelling still exists after a week or two you should go back and see your doctor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.